Covariant Symanzik Identities - Archive ouverte HAL Access content directly
Journal Articles Probability and Mathematical Physics Year : 2021

Covariant Symanzik Identities

Covariant Symanzik identities

Abstract

Classical isomorphism theorems due to Dynkin, Eisenbaum, Le Jan, and Sznitman establish equalities between the correlation functions or distributions of occupation times of random paths or ensembles of paths and Markovian fields, such as the discrete Gaussian free field. We extend these results to the case of real, complex, or quaternionic vector bundles of arbitrary rank over graphs endowed with a connection, by providing distributional identities between functionals of the Gaussian free vector field and holonomies of random paths. As an application, we give a formula for computing moments of a large class of random, in general non-Gaussian, fields in terms of holonomies of random paths with respect to an annealed random gauge field, in the spirit of Symanzik's foundational work on the subject.
Fichier principal
Vignette du fichier
symanzikv2.pdf (1.54 Mo) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-02333747 , version 1 (25-10-2019)
hal-02333747 , version 2 (12-05-2020)

Identifiers

Cite

Adrien Kassel, Thierry Lévy. Covariant Symanzik Identities. Probability and Mathematical Physics, 2021, 2 (3), pp.419-475. ⟨10.2140/pmp.2021.2.419⟩. ⟨hal-02333747v2⟩
83 View
52 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More